# SDR UALA2011032301399

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 57,777 hours, 8,444 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Insulation
- Condition: Damaged
- Location: Generator Cable
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF APU AUXILIARY POWER BREAKER (APB) OPEN AND AUXILIARY POWER UNIT (APU) GENERATOR RUNNING OR APU GENERATOR SWITCH OFF - ADVISORY.  LATCHED MSG 24-31663 ON ARRIVAL.  ACCOMPLISHED RESET PER FIM, NO HELP.  ELECTRIC PAGE SHOWS NIL VOLTAGE & FREQUENCY.  SUSPECT FAULTY GENERATOR M24003.  MEL PROCEDURES COMPLIED WITH.  FOUND INSULATION DAMAGED NEAR TERMINAL LUGS OF GENERATOR CABLES (YELLOW AND RED).  REPAIRED INSULATION PER GNMM, DEVICE WORKS FINE.
